Hello again I just have another question again. Every morning I wake up and take a 10 mg lexapro and a .5mg xanax. My syptoms (symptoms) of anexity such as the brain fog subsides for a couple hours but comes back. How long is it going to take the lexapro and the xanax to start curing and not just cover up the syptoms (symptoms)? I am getting sick and tired of going to bed everynight wondering if tommorrow I am going to have brain fog or not. I can live with all the other syptoms (symptoms) but not the fog. Please help. Tom
Your pharmacist is the best info source. If you scout around, you will find some are happy to gab about your meds. Then find their schedule and pop around or phone them. Mine also told me about skewed results from the 2008 study last year that said SSRI's don't work.
The only time I called the drug manufacturer, I found her to be too restricted in advice since she has to stick with what the FDA stated about the test results for her drug. In other words, she had to stick to the letter of the law.
Xanax is very short acting. That's why it is considered problematic by many. I was taking clonazepam 0.5 mg until recently, and my psychiatrist didn't even like that drug (which my PCP gave me). He said clonazepam was the best of the worst, and Xanax was the worst of the worst (because it is so short acting). He says he never prescribes Xanax. I did not have trouble getting off my dose of clonazepam, which I took only at night.
i strongly advise anyone against taking xanax. i was once prescribed xanax when i was 17 years old to take the place of ad's. it did a lot of harm. i didn't even have a bad case of anxiety-- nothing more than the usual worries. i ended up becoming addicted to it. i couldn't go a day without out. I NEEDED IT. i stopped taking it after some friends pointed out what was happening, and now my anxiety has heightened to a new level and my mental health is at an all time low. i'm sure for some people xanax is great, but it is short-acting and is very addictive. there has to be something better to suit your needs. please don't increase your dose. go to your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.